On the Distribution of the Maximum k-Degree of the Binomial Random Graph

 
PIIS086956520003292-4-1
DOI10.31857/S086956520003292-4
Publication type Article
Status Published
Authors
Affiliation:
Affiliation:
Address: Russian Federation,
Journal nameDoklady Akademii nauk
EditionVolume 483 Issue 5
Pages489-491
Abstract

  

Keywords
Received24.12.2018
Publication date24.12.2018
Cite   Download pdf To download PDF you should sign in
Размещенный ниже текст является ознакомительной версией и может не соответствовать печатной

views: 1224

Readers community rating: votes 0

1. Bollobás B. // Discrete Mathematics. 1980. V. 32. P. 201–203.

2. Zhukovskij M.E., Rajgorodskij A.M. // UMN. 2015. T. 70. N. 1. S. 35–88.

3. Alon N., Spencer J.H., The Probabilistic Method, 3rd ed. L.: 2008.

4. Bollobás B., Random Graphs, 2nd ed. Cambridge: 2001.

5. Janson S., Łuczak T., Rucinski A. Random Graphs. N.Y.: Wiley, 2000.

6. Nadarajah S., Mitov K. // Extremes. 2002. V. 5. P. 287–294.

7. Leadbetter M.R., Lindgren G., Rootzén H. Extremes and Related Properties of Random Sequences and Processes, N.Y.: Springer-Verlag, 1983.

8. Bollobás B. // Discrete Math. 1981. V. 33. P. 1–19.

9. Riordan O., Warnke L. // Random Struct. & Algorithms. 2015. V. 46. N. 2. P. 391–395.

Система Orphus

Loading...
Up